relation: http://publicatio.bibl.u-szeged.hu/29112/ title: Simplicity conditions for binary orthogonal arrays creator: Carlet Claude creator: Kiss Rebeka creator: Nagy Gábor Péter subject: 01.01. Matematika description: It is known that correlation-immune (CI) Boolean functions used in the framework of side channel attacks need to have low Hamming weights. The supports of CI functions are (equivalently) simple orthogonal arrays, when their elements are written as rows of an array. The minimum Hamming weight of a CI function is then the same as the minimum number of rows in a simple orthogonal array. In this paper, we use Rao's Bound to give a sufficient condition on the number of rows, for a binary orthogonal array (OA) to be simple. We apply this result for determining the minimum number of rows in all simple binary orthogonal arrays of strengths 2 and 3; we show that this minimum is the same in such case as for all OA, and we extend this observation to some OA of strengths 4 and 5. This allows us to reply positively, in the case of strengths 2 and 3, to a question raised by the first author and X. Chen on the monotonicity of the minimum Hamming weight of 2-CI Boolean functions, and to partially reply positively to the same question in the case of strengths 4 and 5. date: 2023 type: Folyóiratcikk type: PeerReviewed format: text identifier: http://publicatio.bibl.u-szeged.hu/29112/2/33084277_megjelent.pdf format: text identifier: http://publicatio.bibl.u-szeged.hu/29112/1/CarletKissNagySimplicityconditionsforbinaryorthogonalarrays2022.pdf identifier: Carlet Claude; Kiss Rebeka; Nagy Gábor Péter: Simplicity conditions for binary orthogonal arrays. DESIGNS CODES AND CRYPTOGRAPHY, 91 (1). pp. 151-163. ISSN 0925-1022 (2023) identifier: doi:10.1007/s10623-022-01105-4 relation: https://doi.org/10.1007/s10623-022-01105-4 relation: 33084277 language: eng relation: info:eu-repo/semantics/altIdentifier/doi/10.1007/s10623-022-01105-4 rights: info:eu-repo/semantics/restrictedAccess